# SDR DALA2019080104526

- Difficulty date: June 9, 2018
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 88,792 hours, 40,358 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1681
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION PRESENT ON LHS STA 1681, S-17L TO S-18L, WL 208 DURING OPEN HOLE HFEC AS REQUIRED BY EM 5331-01207-01A. DISCREPANT HOLE WAS OVERSIZED WITH A FREEZE PLUG, AND REINFORCING REPAIR ANGLE INSTALLED. C/W ERA 568537-14AD REV A.
